I have been on Venlafaxine for a little over a week now and fir the last 3 days my breasts have been sore. Is this normal?
Does Venlafaxine cause breast tenderness?
Question posted by timramic on 31 Oct 2012
Last updated on 26 September 2022 (9 weeks ago) by Anonymous
After a few months I had to cease taking Venlafaxine because of swollen painful breasts. I have now been off Venlafaxine for 4 weeks and my breasts still remain swollen and painful. So I would say it's a definite side effect. When will they get back to normal? is what I need to know
Hello! I have been on a 75mg dose of venlafaxine and just stopped taking it. Breast tenderness was terrible and ongoing, to the point that it kept me up at night. I also increased at least one cup size. It really messed with my hormones, giving me an awful and moody period when usually my birth control means I don't have periods. I'd say that you should talk to your doc pretty soon, and that if the breast tenderness goes on for more than a week that you definitely should talk to your doctor about changing medications.
I put up with this for about 8 weeks now and can say that, in my case, it didn't get better and my body never normalized. As long as I was taking the medication, the pain got worse every day.
Hope this helps and maybe saves you from waiting too long for your body to adjust when it simply might not be the right medication.
Could you be near your period or could you possibly be pregnant? Are there other meds that you take? These are 3 things that could account for breast tendernes especiay if both breasts...
Welcome to the site.
I checked the list of possible side effects and "breast tenderness" is not listed as a possible side effect or has not been reported as one yet.
I suggest you inform your Dr.
- Venlafaxine uses and safety info
- Venlafaxine information for Healthcare Professionals (includes dosage details)
- Side effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.